MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta anaesthesiologica Belgica · 1975

Biotransformation and toxicity of intravenous anesthetics.

Dundee J W

СтатьяПеревод в очереди

Аннотация

Metabolism is less important than redistribution as a factor influencing recovery from intravenous barbiturates, but it plays a more important part than was once thought. In contrast with inhalational agents the metabolites of intravenous anesthetics are not the cause of their side effects. The recent reports of hypersensitivity reactions are serious; they show reactions which could be attributable to histamine release and the histaminoid response may be accompanied by bronchospasm. A retrospective analysis of 70 patients suggests that they are more likely to occur in patients with a history of allergy or drug sensitivity or the prior administration of the same drug. The situation is particularly serious in the case of Althesin but it can occur with all drugs.

Для цитирования: Dundee J W. Biotransformation and toxicity of intravenous anesthetics.. Acta anaesthesiologica Belgica. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.